MAUDE Adverse Event Report: DEPUY MITEK RIGIDFIX FEMORAL ROD 9MM 1PK; BONENAIL GUIDEWIRE

DEPUY MITEK RIGIDFIX FEMORAL ROD 9MM 1PK; BONENAIL GUIDEWIRE
Catalog Number 213709
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement: the complaint device was received and evaluated.The 9mm femoral rod is fully functional with no defect.The complaint is fully attributed to the soft tissue guide thumb screw, the other product associated with this complaint, and is not to do with the femoral rod.The complaint for this product code specifically cannot be confirmed as there is nothing wrong with the product.A batch review was not conducted as the batch number is unknown.At this point in time, no corrective action is required and no further action is warranted.(b)(4) - incomplete.The lot number is currently unavailable.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the hospital that during anterior cruciate ligament (acl) reconstruction procedure; after reaming into the femur and tibia, a 9mm aiming guide was screwed into rigidfix u-shaped guide.While tightening the bolt on the u-shaped guide to the 9mm aiming guide, the bolt broke off leaving a piece of the bolt inside the u-shaped guide causing the 9mm aiming guide to be stuck inside the u-shaped guide.-no adverse effects occurred nor any extended procedure time.Secured the aiming guide to the opposite side of the u-shaped guide with another bolt.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
RIGIDFIX FEMORAL ROD 9MM 1PK
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7751836
Report Number1221934-2018-53226
Device Sequence Number1337454
Product Code LXH
UDI-Device Identifier10886705003037
UDI-Public10886705003037
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2015
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1